# SDR FDEA202509021600

- Difficulty date: September 2, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63128
- Aircraft time: 5,931 hours, 2,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876105
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT,FLOOR PANEL 241DFF IS GOUGED.JM27 REPAIRED MAIN DECK FLOORBOARD PANEL # 241DFF, P/N 145T5876-105, AT STA 731- STA 834, LBL  54.75"- LBL 77.50" IN REF. TO SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 1. PANEL WILL BE  REINSTALL ON NR# 186 WO # 90764. THIS IS A MAJOR REPAIR.
